[MOL] tamoxifen side effects? [05924] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] tamoxifen side effects?



Can anyone shed light on the side-effects of tamoxifen?  My mother was fine
until a mastectomy in Jan. to remove a stage 1 cancer with no lymphatic
involvement.  Her physicians put her tamoxifen as a precursor to chemo.  26
days ago she was admitted to the hospital with extreme pain in her legs,
thighs and arms and fever.  The fever has cleared, but the muscle pains
remain and she's usually on morphine.  Since her hospitalization, she's
developed a blood clot in her R leg, which was treated with heparin and
now, coumadin.  Her blood sugar is out of whack, and everything from Lyme
disease to bone cancer has been ruled out.  I can't help thinking that
there was something the tamoxifen triggered in her system, something like a
fibro-neuralgia.  Anyone experience anything similar?  

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------